Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    rash- jock itch??...now spread to anus...HELP!!
    avatar
    Jrod6388 posted:
    recently, a rash formed on my left groin, and onto my left side of scrotum. worse on the groin than on scrotum.

    i went to doctor, and he said it looked to be jock itch, and asked what i had been doing. i told him i had some lotrimen, and he told me to go ahead and use that for 3-5 days, and come back if nothing changed.

    the rash on groin seemed to clear up after keeping it clean, dry and putting lotrimen on it.

    but then, friday, this rash seemed to spread to my inner buttcheeks, and around my anus. it does not ACTIVELY itch, and really, i cant tell it's there unless i walk, which the butt cheeks rub together and annoys the rash.

    also, there is redness now around my foreskin (I am circumcized.)

    is this a yeast infection?

    i had sex with my pregnant wife, for the first time in quite some time, and now, this seems to have happened 4-10 days later.

    could that be it?

    or is this jock itch, now spread to my penis and anus?

    THANK YOU! (I took pictures if any doctor is willing to take a look)
    Reply
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi Jrod,

    It sounds like you are dealing with a lot and I'm sorry you are going through these symptoms.

    Our Jock Itch Overview ,does state that jock itch as - "A rash is on the groin, skin folds, inner thighs, or buttocks. The rash usually does not occur on the scrotum or penis ." The spreading could have happened in your case, but I would suggest you read over this overview to find out more towards symptoms, helpful steps for treatment and how to reduce more spreading.

    It would definitely be a good thing for you to talk to your doctor again about your concern. If you feel that this could be something else, he should be able to do a scrape test to find out.

    Wishing you fast relief in the near future!
    Amelia
     
    avatar
    rustyrivets responded:
    I have the same thing but mine is a burning itchy sort of thing. it seems to be a yeast infection as two doctors told me after careful examination. I wont have sex with my wife unless I wear a condom. we seem to be passing it back and forth, she is going next week for womans health center to be examined by a GYN to find out for sure. I went to a pharmacist and asked if there was anyover the counter medicine I could use, they recommended type 2 Lever soap wash thoroughly twice daily then dry the area, then apllyClotrimazole cream to the affected area, so far so good no more itching but it is still cherry red around the glans of my penis
     
    avatar
    seanhh responded:
    Have you tried using a penis health creme? These cremes are great for all sorts of penis skin issues, rashes included. They are made specifically for the penis and are way better than ordinary lotions or ointments. You should definitely check them out. Good luck.


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.